# SDR 3EJA789/2/12/20

- Difficulty date: February 10, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N789JS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600801
- Aircraft time: 7,346 hours, 5,784 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Cable
- Condition: Misinstalled
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, F
- Precautionary procedure: A

## Discrepancy

PITCH TRIM TRAVELS IN OPPOSITE DIRECTION. WHEN CB IS PULLED, MANUAL TRIM TRAVELS .. MOVES OPPOSITE DIRECTION ON POST FIT WITH AP ON, TRIM MOVES IN CORRECT DIRECTION.                                                       
 CONFIRMED CREWS DISCREPANCY, RESEARCHED PREVIOUS MAINTENANCE, FOUND ANOTHER VENDOR COMPLIED WITH REMOVAL AND INSTALLATION OF THE UH AND R/H ELEVATOR TRIM ACTUATORS ALONG WITH SOME OTHER DOC INSPECTIONS, FLY EXCLUSIVE PROVIDED MAINTENANCE DOCS PERFROMED BY PREVIOUS VENDOR. UPON TROUBLE SHOOTING THE ELEVTOR TRIM SYSTEM THE AFT TRIM CABLES IN BAGGAGE OVERHEAD WERE SWAPPED L/H TO R/H CONTROLLING THE ELEVATOR TRIM ACTUATORS. COMPLIED WITH PROPER POSITIONING OF THE CABLES, PERFORMED RIGGING PER THE ENGINEERING DOCUMENTAION GIVEN BY TEXTRON ( DUE TO MM WRONG AND PUBS CHANGE NOT C/W YET ) CODE !DENT 71379 CES-FT-560-0010M. COMPLIED WITH OPERATIONAL CHECKS, OPERATIONAL CHECKS GOOD, ELECTRICAL TRIM OPERATIONAL CHECKS GOOD, TRIM TAB DEFLECTION CORRECT PER TRIM INPUT FROM COCKPIT. ALL WORK DONE REF CE560 ENCORE MM 27-31-00-05, TEXTRON ENGINEERING DOC FOR ELEVATOR TRIM RIGGING CODE IDENT 71379 CES-FT-560-0010M. NO OTHER DEFECTS NOTED AT THIS TIME.
